# SDR AC2A2021102913902

- Difficulty date: October 28, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N639NA
- Make and model: Agusta AW139
- Aircraft serial: 41326
- Aircraft time: 6,200 hours, 10,639 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 109071846103
- Part serial: 121771
- Condition: Inoperative
- Part time: 6,200 hours, 10,639 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE AVIONICS COOLING FAN DOES NOT COME ON WITH NO COCKPIT INDICATION OF FAN FAILURE. AS PER DESIGN, A DEDICATED CAS CAPTION NOSE FAN 1 OFF SHOULD HAVE BEEN DISPLAYED ON MFD.
